English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58605/92268 (64%)
造访人次 : 552586      在线人数 : 72
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41265


    题名: Efficient generation of the ring of invariants
    作者: 胡守仁;Hu, Shou-jen;Kang, Ming-chang
    贡献者: 淡江大學數學學系
    日期: 1996-03-01
    上传时间: 2010-01-28 07:07:58 (UTC+8)
    出版者: Elsevier
    摘要: We shall use the Binet–Minc formula in the theory of permanents to prove David Richman's theorem: LetGbe a finite group acting onA≔R[a1,…, ar], whereRis any commutative ring with 1/|G|!∈R. Then the ring of invariantsAGis generated overRby ∑σ∈Gσ(aα11aα22···aαrr), where α1+···+αr⩽|G|. Applications of permanents to other problems related to invariants are given also.
    關聯: Journal of Algebra 180(2), pp.341-363
    DOI: 10.1006/jabr.1996.0071
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0KbUnknown257检视/开启
    Efficient generation of the ring of invariants.pdf171KbAdobe PDF0检视/开启
    index.html0KbHTML83检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈